MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-1.1
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, the ensite x amplifier was not communicating with the ensite x display workstation resulting in cancellation of the procedure.A second new fiber was attempted, restarted the system, reseated the sfp connections, disconnected the ethernet data port with no resolve.The ensite x amplifier was replaced, but there was still no communication.The sfp were exchanged with a second amplifier, but the issue was not resolved.The ensite x display workstation was then alleged to be the issue.The case was cancelled with a patient on the table.There was no patient harm.
 
Additional Manufacturer Narrative
One ensite x display workstation (dws) was received.The dws was connected with a known good ensite x amplifier and lc/lc fiber optic cable.The reported symptom was duplicated as the amplifier would not communicate with the dws.The small form-factor pluggable receiver (sfp) was exchanged with a known good sfp and still no communications were established.Based on the information provided to abbott and the investigation performed, the root cause remained undetermined as no further evaluation could be performed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Additional Manufacturer Narrative
One ensite x display workstation (dws) was received.The dws was connected with a known good ensite x amplifier and lc/lc fiber optic cable.The reported symptom was duplicated as the amplifier would not communicate with the dws.The small form-factor pluggable receiver (sfp) was exchanged with a known good sfp and still no communications were established.Based on the information provided to abbott and the investigation performed, the root cause was identified to the internal software configuration files of the hard disk drive.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18698059
Report Number2184149-2024-00030
Device Sequence Number18225722
Product Code DQK
UDI-Device Identifier05415067037725
UDI-Public05415067037725
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K212061, K22
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-1.1
Device Lot Number8275725
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Supplement Date Received by Manufacturer02/29/2024
Not provided
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date03/11/2024
09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown